Q. My pimples are getting worse. What will I do?

Answered by Dr. Shaunak Patel and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Pimples or Azithromycin? We have medical experts to help you right away. Ask a Doctor Now »
 

Hi doctor,

I am 17 years old and suffering from pimples from last two weeks. It is increasing day by day. So what will I do? Please suggest some medicine. Thank you


Related Questions:
I have pimples at the back of my tongue. Why?
I found pimples on my private parts. What to do?
I have been suffering from body acne since 10 years.Please help.
 

Dr. Shaunak Patel
M.D DERMATOLOGY(GOLD-MEDALLIST)., DIPLOMAT PHYSICIAN AMERICAN BOARD OF ANTI-AGING MEDICINE., FELLOWSHIP IN
Cosmetology, Dermatology, Venereology

Hi,

Welcome to icliniq.com.

It is essential that you drink 4 liters of water as constipation can cause pimples.

Once a regular bowel moment is established, you could apply Oxidoben cream (combination of Adapalene and Benzoyl peroxide) at night over the pimples. It will dry them up and shed them away. Continue it for three weeks.

Avoid unnecessary use of facewash as dry skin can also cause pimples. Wash face with plenty of water during the day.

Also, I suggest capsule Azithromycin 500 mg once every day on Sunday, Monday and Tuesday for two weeks.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Shall I take Azithromycin for chest congestion and cold?
Query: Hello doctor, I am 38 years old and I weigh 55 kg. l am having chest congestion and cold. The doctor prescribed me Azithromycin 500 mg for three days and Levocetirizine. I am asthmatic. I am also taking Foracort 400 twice a day whenever I have a breathing problem. My symptoms are not impr...  Read Full »
Dr. Abaranam
Pulmonologist

Answer: Hello, Welcome to icliniq.com. As you have started on antibiotics, I suggest you take it for three days. For your asthma problem, you need to assess the level of airway diseases that can be done by pulmonary function test with reversibility. According to that, we have to adjust the dose of medic...  Read Full »
 
What are the side effects of taking levofloxacin and azithromycin tablets?
Query: Hi doctor, I am a 19 year old male and I weigh 46 kg. Over the last seven months, I am suffering from fever along with chest and back pain. I also have body ache and little blocked nose but not runny nose. The mucus keeps coming out from my mouth. I have headache and I feel very tired. My stool is ...  Read Full »
Dr. Vivek Chail
General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read through your query in detail. Please find my observations below. It is right that tablet Azithromycin might cause heart disorder like increased abnormal rhythm and this is seen usually in the elderly age group. At 19 years of age and if you have no known cardi...  Read Full »
 
After oil massage, my lower back is full of acne. Any suggestions?
Query: Hello doctor, So I never had acne on the back, maybe one or two single, but after visiting this massage center, which I know was a big mistake, my lower back is full of acne. I tried a couple of ointments, did not work. Cortisone helped a little, but not really. I think I need oral back up, any sug...  Read Full »
Dr. Sampada Avinash Thakare
Dermatologist

Answer: Hello, Welcome to icliniq.com. Apply Adapalene and Benzoyl peroxide 2.5 % combination gel at bedtime over the back. Do not apply Cortisone cream (steroid). It can lead to worsening of the condition. Clinical photographs would have helped. For more information consult a dermatologist online --&g...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What is the best treatment for oily scalp and hair?
Hello doctor,I completed my acne treatment one year ago and my skin is clear after some period of time. My scalp and fac ...Read more »
How Is H.Pylori Infection Diagnosed and Treated?
Helicobacter pylori (H.pylori) is a bacteria that infects your stomach. Approximately 50% of the world's population has ...Read more »
Is it normal to have foamy urine?
Hello doctor, My urine is foamy. I am confused whether everyone will get bubble and foamy urine while urinating. Please ...Read more »
 
 

Also Read Answers From